RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1984, Volume 163, Pages 42–48 (Mi tm2309)  

This article is cited in 1 scientific paper (total in 3 paper)

Theorems of Tauberian type for generalized functions

V. S. Vladimirov, Yu. N. Drozhzhinov, B. I. Zavialov


Full text: PDF file (842 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1985, 163, 53–60

Bibliographic databases:

Document Type: Article
UDC: 517.632

Citation: V. S. Vladimirov, Yu. N. Drozhzhinov, B. I. Zavialov, “Theorems of Tauberian type for generalized functions”, International conference on analytical methods in number theory and analysis, Papers presented at the international conference held in Moscow, September 14–19, 1981, Trudy Mat. Inst. Steklov., 163, 1984, 42–48; Proc. Steklov Inst. Math., 163 (1985), 53–60

Citation in format AMSBIB
\Bibitem{VlaDroZav84}
\by V.~S.~Vladimirov, Yu.~N.~Drozhzhinov, B.~I.~Zavialov
\paper Theorems of Tauberian type for generalized functions
\inbook International conference on analytical methods in number theory and analysis
\bookinfo Papers presented at the international conference held in Moscow, September 14--19, 1981
\serial Trudy Mat. Inst. Steklov.
\yr 1984
\vol 163
\pages 42--48
\mathnet{http://mi.mathnet.ru/tm2309}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=769868}
\zmath{https://zbmath.org/?q=an:0568.46032|0587.46042}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1985
\vol 163
\pages 53--60


Linking options:
  • http://mi.mathnet.ru/eng/tm2309
  • http://mi.mathnet.ru/eng/tm/v163/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, I. V. Volovich, “A statistical physics model”, Theoret. and Math. Phys., 54:1 (1983), 1–12  mathnet  crossref  mathscinet  isi
    2. A. A. Gonchar, G. I. Marchuk, S. P. Novikov, “Vasilii Sergeevich Vladimirov (on his seventieth birthday)”, Russian Math. Surveys, 48:1 (1993), 201–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:96
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019